# SDR HNAA2017022200059

- Difficulty date: February 22, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 40,375 hours, 36,366 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AT APPROXIMATELY FL260, HYD 1 LOW QTY MESSAGE APPEARED.  FOLLOWED BY AILERON SYSTEM 1 INOPERATIVE AND RUDDER SYS 1 INOPERATIVE MESSAGES. CREW FOLLOWED QRH. SELECTED NR 1 HYD ELECTRIC PUMP OFF AND ALTERNATE EXTENDED GEAR.  FOUND RUPTURED LINE TO LEFT GEAR ACTUATOR.  REMOVED AND REPLACED THE LINE IAW MM 32-33-08. OPS AND LEAKED CHECKED GOOD.
